MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 47/18; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 47/18; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 47/18
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision shoulder surgery was performed on (b)(6) 2020.The glenoid got loose post op.No further information provided by the customer.The device will not return for investigation.Update 05-mar-2020: further information was provided that the initial surgery was performed on (b)(6) 2014.Update 06-aug-2020: further information were provided that the following devices were also explanted during the initial revision surgery.Ar-9347-18 batch 1295131706.Ar-9300-47cpc batch12.744.Ar-9301-02 batch 13.389.
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormality was observed on the device that may have contributed to the event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 47/18
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10431422
Report Number1220246-2020-02069
Device Sequence Number3447243
Product Code QHQ
UDI-Device Identifier00888867060043
UDI-Public00888867060043
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 47/18
Device Catalogue NumberAR-9347-18
Device Lot Number1295131706
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;